×

zbMATH — the first resource for mathematics

Global attractor for the Cahn-Hilliard system with fast growing nonlinearity. (English) Zbl 0912.35029
It is studied the system of Cahn-Hilliard equations: \[ u_t-\Delta (-\Gamma\Delta u=\nabla_u\varphi(u))= 0\quad\text{on }\mathbb{R}_+\times\Omega, \] supplied with homogeneous boundary conditions and initial conditions. The authors prove that the system possess a global attractor.

MSC:
35B40 Asymptotic behavior of solutions to PDEs
35K50 Systems of parabolic equations, boundary value problems (MSC2000)
37C70 Attractors and repellers of smooth dynamical systems and their topological structure
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alikakos, N.; Bates, P.W.; Fusco, G., Slow motion for the cahn – hilliard equation in one space dimension, J. differential equations, 90, 81-135, (1991) · Zbl 0753.35042
[2] Cholewa, J.W.; Dlotko, T., Global attractor of the cahn – hilliard system, Bull. austral. math. soc., 49, 202-277, (1994) · Zbl 0803.35013
[3] Debussche, A.; Dettori, L., On the cahn – hilliard equation with a logarithmic free energy, Nonlinear anal., 24, 1491-1514, (1995) · Zbl 0831.35088
[4] Dlotko, T., Global attractor for the cahn – hilliard equation inH2H3, J. differential equations, 113, 381-393, (1994) · Zbl 0828.35015
[5] C. M. Elliot, S. Luckhaus, A generalized diffusion equation for phase seperation of a multi-component mixture with interfacial free energy, 1991
[6] D. J. Eyre, System of Cahn-Hilliard equations, University of Minnesota, 1992 · Zbl 0853.73060
[7] Hale, J.K., Asymptotic behavior of dissipative systems, Amer. math. soc., (1988), Providence · Zbl 0642.58013
[8] Henry, D., Geometric theory of semilinear parabolic equations, (1981), Springer-Verlag Berlin/Heidelberg/New York · Zbl 0456.35001
[9] Nicolaenko, B.; Sheurer, B.; Temam, R., Some global dynamical properties of a class of pattern formation equations, Comm. partial differential equations, 14, 245-297, (1989) · Zbl 0691.35019
[10] Rodriguez-Bernal, A., CDSNS report, (1991)
[11] Temam, R., Infinite dimensional dynamical systems in mechanics and physics, (1988), Springer-Verlag Berlin/New York · Zbl 0662.35001
[12] Temam, R., Navier – stokes equations, theory and numerical analysis, (1984), North-Holland Amsterdam · Zbl 0568.35002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.